[1]王淑影,张贺楠,赵 波,等.区间删失数据下基于OLLGG分布的多参数回归模型的参数估计[J].江西师范大学学报(自然科学版),2023,(02):199-205.[doi:10.16357/j.cnki.issn1000-5862.2023.02.13]
 WANG Shuying,ZHANG Henan,ZHAO Bo,et al.The Estimation of the Multiple Parameter Regression Model with Interval-Censored Data Based on the Odd Log-Logistic Generalized Gompertz Distribution[J].Journal of Jiangxi Normal University:Natural Science Edition,2023,(02):199-205.[doi:10.16357/j.cnki.issn1000-5862.2023.02.13]
点击复制

区间删失数据下基于OLLGG分布的多参数回归模型的参数估计()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2023年02期
页码:
199-205
栏目:
出版日期:
2023-03-25

文章信息/Info

Title:
The Estimation of the Multiple Parameter Regression Model with Interval-Censored Data Based on the Odd Log-Logistic Generalized Gompertz Distribution
文章编号:
1000-5862(2023)02-0199-07
作者:
王淑影张贺楠赵 波程云飞
(长春工业大学数学与统计学院,吉林 长春 130012)
Author(s):
WANG ShuyingZHANG He’nanZHAO BoCHENG Yunfei
(School of Mathematics and Statistics,Changchun University of Technology,Changchun Jilin 130012,China)
关键词:
多参数回归模型 Ⅱ型区间删失 OLLGG分布 极大似然估计
Keywords:
multiple parameter regression model case II interval-censored data odd log-logistic generalized Gompertz distribution maximum likelihood estimation
分类号:
O 212.1
DOI:
10.16357/j.cnki.issn1000-5862.2023.02.13
文献标志码:
A
摘要:
该文基于Ⅱ型区间删失数据,在OLLGG分布下提出多参数回归模型,通过线性回归刻画分布参数与协变量之间的关系,并通过极大似然方法给出了模型的参数估计,数值模拟验证了模型参数的估计有良好的性质,将提出的模型应用到血友病患者HIV感染的数据中,发现提出的模型对数据有灵活的拟合效果.
Abstract:
The multi-parameter regression model is made to describe the relationship between distribution parameters and covariates through linear regression based on case II interval censoring failure time data and OLLGG distribution.The parameter estimation is given by using the maximum likelihood method and the numerical simulation shows that the estimator has good properties.The proposed model is applied to HIV infection data set in hemophilia patients,and it is found that the proposed model has a more flexible fitting effect.

参考文献/References:

[1] SUN Jianguo.The statistical analysis of interval-censored failure time data [M].New York:Springer,2006.
[2] ALIZADEH M,BENKHELIFA L,RASEKHI M,et al.The odd log-logistic generalized Gompertz distribution: properties,applications and different methods of estimation [J].Communications in Mathematics and Statistics,2020,8(3):295-317.
[3] CHEN Yurong,LUO Ji,FENG Jie.Regression analysis of case II interval-censored data with auxiliary covariates [J].Communications in Statistics:Theory and Methods,2021,50(17):4022-4038.
[4] EL-GOHARY A,ALSHAMRANI A,AL-OTAIBI A N.The generalized Gompertz distribution [J].Applied Mathematical Modelling,2013,37(1/2):13-24.
[5] HASHIMOTO E M,ORTEGA E M M,CANCHO V G.On estimation and diagnostics analysis in log-generalized Gamma regression model for interval-censored data [J].Statistics,2013,47(2):379-398.
[6] PENG Defen,MACKENZIE G,BURKE K.A multiparameter regression model for interval-censored survival data [J].Statistics in Medicine,2020,39(14):1903-1918.
[7] 赵波.带潜变量的区间删失数据的两种联合建模方法研究 [D].长春:长春工业大学,2018.
[8] 张红.加速失效回归模型基于广义指数分布的统计推断 [D].长春:长春工业大学,2017.
[9] HU Tao,ZHOU Qingning,SUN Jianguo.Regression analysis of bivariate current status data under the proportional hazards model [J].Canadian Journal of Statistics,2017,45(4):410-424.
[10] LIN Danyu,OAKES D,YING Zhiliang.Additive hazards regression with current status data [J].Biometrika,1998,85(2):289-298.
[11] MARTINUSSEN T,SCHEIKE T H.Efficient estimation in additive hazards regression with current status data [J].Biometrika, 2002,89(3):649-658.
[12] ZENG Donglin,CAI Jianwen,SHEN Yu.Semiparametric additive risks model for interval-censored data [J].Statistica Sinica,2006,16(1):287-302.
[13] WANG Lianming,SUN Jianguo,TONG Xingwei.Regre-ssion analysis of case II interval-censored failure time data with the additive hazards model [J].Statistica Sinica.2010,20(4):1709-1723.
[14] BETENSKY R A,RABINOWITZ D,TSIATIS A A.Computationally simple accelerated failure time regression for interval censored data [J].Biometrika,2001,88(3):703-711.
[15] BURKE K,MACKENZIE G.Multi-parameter regression survival modeling: an alternative to proportional hazards [J].Biometrics,2017,73(2):678-686.
[16] GLEATON J U,LYNCH J.Properties of generalized log-logistic families of lifetime distributions [J].Journal of Probability and Statistical Science,2006,4(1):51-64.
[17] 茆诗松,王静龙,濮晓龙.高等数理统计[M].2版.北京:高等教育出版社,2006.

备注/Memo

备注/Memo:
收稿日期:2023-01-10
基金项目:中国博士后基金面上课题(2021M700536)和吉林省自然科学基金优秀青年课题(20230101371JC)资助项目.
作者简介:王淑影(1990—),女,吉林省榆树人,副教授,博士,博士生导师,主要从事数理统计、生物统计研究.E-mail:wangshuying@ccut.edu.cn
更新日期/Last Update: 2023-03-25